Thanks for your reply Sailor. Yep spoke to Onc, who had stopped the treatment for 3 months to allow me to recover enough from chemo n rads so I can restart Tamox. at a reduced dose.
Unfortuneatly i am one of THOSE people on whom drugs work extremely well, have had issues with both chemo drugs also. Silly me to think I could take this one without any effects. So sadly work has been put on hold as I am just trashed, not happy Jan as i worked through chemo n rads and now when Im sposed to be slowly getting better Ive gone backwards bigtime !!!!!!
Hit rock bottom this week, now on antidepressants n trashed all over again. I truly wonder if this is ever going to end. Mitch
... View more
Would like to know from anyone who has had similar side effects from Tamoxifen.
Loss of concentration and extreme fatigue within one week of commencing drug. Am an emotional wreck, and after managing 6 months of chemo and rads and working part time last year, thought this wouldnt be to bad.
Breast care nurse adv to stop taking it till I see the Onc tomorrow, but am guessing whatever I end up with will be similar. Onc dont like to give timeframes, but after a huge last year with enormous financial impacts I have to have some idea from others who have suffered similar effects.
Thanks so much, Mitch.
... View more
Cancer Council NSW would like to acknowledge the traditional custodians of the land on which we live and work.We would also like to pay respect to elders past and present and extend that respect to all other Aboriginal people.